# SDR FDEA200912314574

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Scratched
- Location: Bs 843-823
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RT SIDE FS 843 TO 823 SEAT TRACK 24.75 HAS SCRATCHES.  REMOVED SCRATCHES ON SEAT TRACK STA 823 TO 843 RBL24.75 IAW SRM 53-00-52. MAX CLEAN UP 0.020 AT STA 823  MAT LOSS .025 AT STA 843 MAT LOSS .029 FOUND TO BE OUT OF   LIMITS IAW SRM 53-00-52.  REMOVED SEAT TRACK IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK IAW SRM 51-10-02. TREATED AND PRIMED IAW SRM 51-20-01. PAINTED IAW SRM 25-00-00-7. INSTALLED IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
